# SDR WX0A2015060372637

- Difficulty date: June 1, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49710
- Aircraft time: 55,774 hours, 31,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ROWS 24 & 25.  EMER EXIT LT & RT EMER LIGHT INOPERATIVE ROW 25 ISLE LT.  REPLACED EMER EXIT ROWS LIGHT EMER BATTERY'S.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
